# SDR QXEA2023122900191

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,467 hours, 9,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED FWD PAX DOOR SLIDE MECHANISM CABLE CASING AT UPPER END PER HORIZON COC AMM 52-11-40.
